Authors: Atish Dabholkar João Gomes
Publish Date: 2010/03/30
Volume: 2010, Issue: 3, Pages: 128-
Abstract
We observe that a class of quarterBPS dyons in mathcalN = 4 theories with charge vector Q P and with nontrivial values of the arithmetic duality invariant I = gcdQ∧P are nonperturbative in one frame but perturbative in another frame This observation suggests a test of the recently computed nonperturbative partition functions for dyons with nontrivial values of the arithmetic invariant For all values of I we show that the nonperturbative counting yields vanishing indexed degeneracy for this class of states everywhere in the moduli space in precise agreement with the perturbative resultThis article is published under an open access license Please check the Copyright Information section for details of this license and what reuse is permitted If your intended use exceeds what is permitted by the license or if you are unable to locate the licence and reuse information please contact the Rights and Permissions team
Keywords: